Facebook Pixel
EmpowHER Guest

I am wondering if I am experiencing implantion spotting or side effects of plan b?

By Anonymous December 26, 2015 - 12:58pm
Rate This

My boyfriend and I were fooling around on December 16th. I performed oral sex and he did ejaculate and urineated immediately after. About an hour later he did enter his penis into my vagina with out a condom but just for a few seconds. He did not ejaculate alothough i am worried about him pre-ejaculated inside of me. A while later I felt his pre-ejaculate on my leg so I am assuming men can pre-ejaculate multiple times? On the 19th (less than 72 hours) we decided I should take plan b just to be cautious. I have been experiencing white discharge heavily in my underwear since it is now almost time for me to ovulate. Yesterday (25th) I was alarmed when I felt a rush(as if it was period) but when I went to the bathroom and wiped it was mucus like discharge that was brown. I was bleeding all day yesterday with severe cramps, I woke up this morning and had dark blood all over my pajamas and underwear. I literally bled through everything. I just got off of my period on the 6th so could this be a period or implantion bleeding? I have also been bleeding today (26th) and it is red and some brown but pretty vibrant red with slight clothing.

Add a Comment1 Comments


Hello and welcome to EmpowHer,
First if all, a common side effect of emergency contraception is bleeding a few days later. This is not implantation bleeding or your regular period. It is simply a side effect of the drug.
You may also experience cramping, nausea, and /or tender breasts.
There are several reasons why you will not become pregnant. First, you were not ovulating when you had sex. Secondly, your boyfriend did not ejaculate inside your vagina. Also, any sperm present from having oral sex would have died by the time he penetrated you. Lastly, you took emergency contraception correctly.
These factors give absolutely no possibility of pregnancy.

December 27, 2015 - 12:48pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!